RUS  ENG
Full version
JOURNALS // Program Systems: Theory and Applications // Archive

Program Systems: Theory and Applications, 2015 Volume 6, Issue 4, Pages 341–351 (Mi ps191)

Mathematical Foundations of Programming

A remark about long attacks on ping-pong protocols

A. N. Nepeivoda

Ailamazyan Program Systems Institute of Russian Academy of Sciences, Yaroslavskaya obl., Pereslavskii raion, s. Ves'kovo

Abstract: The paper presents some long attacks on cryptographic ping-pong protocols in the Dolev–Yao intruder model. The length of these attacks reaches the upper bound on the attack length proven in the previous works of the author. (In Russian).

Key words and phrases: Computational complexity, ping-pong protocols, protocol security, Dolev–Yao intruder model.

UDC: 510.52

Received: 10.11.2015
Accepted: 23.12.2015



© Steklov Math. Inst. of RAS, 2025